Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Stability analysis and integration of the viscous equations of motion.


Authors: L. Filler and H. F. Ludloff
Journal: Math. Comp. 15 (1961), 261-274
MSC: Primary 65.67
DOI: https://doi.org/10.1090/S0025-5718-1961-0129556-7
MathSciNet review: 0129556
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.67

Retrieve articles in all journals with MSC: 65.67


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0129556-7
Article copyright: © Copyright 1961 American Mathematical Society